Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2013, 8:44 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 8:44 PM MDT (02:44 UTC)
- Expired
- Jun 16, 2013, 9:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 132 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:34 PM MDT | HAIL 0.88 | 8 N Guernsey, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS55 KCYS 170244
SVRCYS
WYC015-031-170345-
/O.NEW.KCYS.SV.W.0064.130617T0244Z-130617T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
NORTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 945 PM MDT
* AT 841 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY...
AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GUERNSEY AROUND 850 PM MDT.
GUERNSEY CAMPGROUND AROUND 900 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4215 10465 4218 10490 4261 10503 4261 10443
TIME...MOT...LOC 0244Z 182DEG 18KT 4223 10480
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
620
WWUS55 KCYS 170305
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT SUN JUN 16 2013
WYC015-031-170345-
/O.CON.KCYS.SV.W.0064.000000T0000Z-130617T0345Z/
GOSHEN WY-PLATTE WY-
905 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 945 PM MDT...
AT 902 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUERNSEY
CAMPGROUND...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4261 10443 4227 10473 4226 10493 4261 10503
TIME...MOT...LOC 0305Z 182DEG 18KT 4234 10482
HAIL...1.00IN
WIND...60MPH
$$
RUBIN946
WWUS55 KCYS 170321
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MDT SUN JUN 16 2013
WYC015-031-170345-
/O.CON.KCYS.SV.W.0064.000000T0000Z-130617T0345Z/
GOSHEN WY-PLATTE WY-
921 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 945 PM MDT...
AT 920 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GUERNSEY CAMPGROUND...AND MOVING NORTH AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4261 10443 4236 10465 4237 10495 4237 10497
4261 10503
TIME...MOT...LOC 0321Z 182DEG 18KT 4243 10480
HAIL...1.25IN
WIND...60MPH
$$
RUBIN083
WWUS55 KCYS 170343
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
943 PM MDT SUN JUN 16 2013
WYC015-031-170353-
/O.EXP.KCYS.SV.W.0064.000000T0000Z-130617T0345Z/
GOSHEN WY-PLATTE WY-
943 PM MDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE AND
NORTHWESTERN GOSHEN COUNTIES WILL EXPIRE AT 945 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4261 10443 4236 10465 4237 10495 4237 10497
4261 10503
TIME...MOT...LOC 0343Z 182DEG 18KT 4254 10479
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:48 PM MDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 16, 3:48 PM MDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 348 PM MDT SUN JUN 16 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 348 PM MDT SUN JUN 16 2013 BATCH OF MOISTURE NOW SLIDING EAST ACROSS THE SOUTHERN PART OF THE CWA BUT LITTLE ACTIVITY ASSOCIATED WITH IT AT THIS TIME. AIRMASS ACROSS MOST OF THE CWA HAS DRIED THUS SEVERE POTENTIAL MORE LIMITED THOUGH ONE CELL APPROACHING NORTHEAST DAWES COUNTY ALONG AN OUTFLOW BOUNDARY. WILL KEEP LOW POPS IN PLACE OVER SOUTHERN AND EASTERN PARTS OF THE CWA INTO THIS EVENING AS SOME ACTIVITY STILL EXPECTED. NO BIG CHANGES SEEN FOR MONDAY THROUGH TUESDAY AS CWA RESIDES INITIALLY JUST DOWNSTREAM OF AN AMPLIFYING UPPER RIDGE TO THE WEST. THIS WILL MOVE EAST ACROSS THE REGION TUESDAY. WEAK IMPULSES MOVING THROUGH WILL BRING ANOTHER CHANCE FOR CONVECTION MONDAY AND TUESDAY. SOME SEVERE POTENTIAL WILL EXIST MONDAY THOUGH UPPER WINDS SHOULD BE LIGHTER. TEMPERATURES SHOULD BE A LITTLE COOLER OVER THE PLAINS MONDAY AS A PUSH OF COOLER AIR DROPS DOWN. .LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) ISSUED AT 348 PM MDT SUN JUN 16 2013 TUE NIGHT THE UPPER RIDGE AXIS WILL SHIFT ALONG WY/NE BORDER WITH SW FLOW ALOFT. SFC TROUGH AND CONVERGENCE AXIS WILL REMAIN ALONG NE/WY BORDER WITH SE UPSLOPE FLOW AND STRONG THETA-E RIDGE. THIS WILL KEEP THREAT OF CONVECTION AND INSTABILITY AXIS BETWEEN CYS AND BFF. THIS TREND WILL CONTINUE WED AND THU AS UPPER LOW OVER PAC NW MOVES LITTLE. ON FRIDAY A FRONTAL BOUNDARY LOOKS TO SHIFT ACROSS THE CWA AND WILL MOVE CONVECTION CHANCES INTO PANHANDLE WITH DRYING IN WY. FRONTAL BOUNDARY WILL STALL SOUTH OF THE CWA ON SUNDAY...BUT AFTERNOON CONVECTION WILL CONTINUE WITH SURFACE HEATED AND ELEVATED TERRAIN IN WY. TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD WITH FRIDAY WARMEST. SLA && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY AFTERNOON) ISSUED AT 348 PM MDT SUN JUN 16 2013 MAIN CONVECTIVE AREA WILL CONTINUE EAST OF THE CWA THROUGH THIS EVENING WITH SOME ISOLD CONVECTION MOVING OFF LARAMIE RANGE AND SNOWIES. NEXT FEW HOURS. GENERALLY VFR CONDITIONS WILL PREVAIL WITH SOME GUSTY WINDS IN VICINITY OF TSTMS. SFC WINDS WILL BE ERRATIC DUE TO CONVECTION AROUND AREA AND OUTFLOW BOUNDARIES. && .FIRE WEATHER... ISSUED AT 348 PM MDT SUN JUN 16 2013 MAIN CONCERNS WILL CONTINUE TO BE THE VERY LOW AFTERNOON RELATIVE HUMIDITIES OVER FAR WESTERN DISTRICTS OVER THE NEXT FEW DAYS WITH ONLY FAIR RECOVERIES AT NIGHT. THIS WILL CONTINUE TO DRY OUT FUELS. WINDS SHOULD BE A LITTLE LESS HOWEVER. OTHERWISE LITTLE CHANGE SEEN OVER THE NEXT FEW DAYS WITH WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS MAINLY OVER THE MOUNTAINS INTO THE PLAINS AND THE PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...SLA AVIATION...SLA FIRE WEATHER...RE
Hazardous weather outlook, Jun 16, 8:07 PM MDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 807 PM MDT SUN JUN 16 2013 WYZ101>119-180215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 807 PM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SOME OF THE STORMS COULD PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS AND EASTERN PLAINS DURING THE AFTERNOON AND EVENINGS ON MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-180215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 807 PM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE WESTERN NEBRASKA PANHANDLE DURING THE AFTERNOON AND EVENINGS ON MONDAY AND TUESDAY. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, Jun 16, 3:11 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 10 SE CHADRON 42.72N 102.86W
06/16/2013 E1.75 INCH DAWES NE TRAINED SPOTTER
&&
DDEALSpecial weather statement, Jun 16, 8:06 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 806 PM MDT SUN JUN 16 2013 WYZ107-108-170300- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 806 PM MDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 900 PM MDT... AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF BORDEAUX...OR 14 MILES SOUTHEAST OF WHEATLAND...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GRAYROCKS RESERVOIR AROUND 855 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4217 10501 4221 10453 4194 10464 4191 10477 TIME...MOT...LOC 0206Z 170DEG 12KT 4197 10472 RUBIN
Local storm report, Jun 16, 8:31 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 12 E WHEATLAND 42.05N 104.73W
06/16/2013 E1.00 INCH PLATTE WY TRAINED SPOTTER
MOST HAIL WAS I/2 INCH WITH A COUPLE QUARTER SIZE.
&&
DDEALLocal storm report, Jun 16, 8:31 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 12 E WHEATLAND 42.05N 104.73W
06/16/2013 E1.00 INCH PLATTE WY TRAINED SPOTTER
MOST HAIL WAS 1/2 INCH WITH A COUPLE QUARTER SIZE.
&&
DDEALLocal storm report, Jun 16, 8:40 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 12 E WHEATLAND 42.05N 104.73W
06/16/2013 E1.00 INCH PLATTE WY TRAINED SPOTTER
MOST HAIL WAS 1/2 INCH WITH A COUPLE QUARTER SIZE.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 2:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.